# SDR DALA2023100308083

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITING AT STA 620 TO STA 636 L-30 HAD CORROSION FOUND ON SAME FITTING.     CORROSION LEVEL 2.  FITTING AT STA 620 TO STA 636 L-30 WAS FABRICATED PER DWG 5971577 REV D. FITTING OF STA 620 TO STA 636 L-30 WAS REPLACED PER DWG 5971577 REV D B717 SRM 51-41-05-0G AND 51-41-01-0G. (LP #2992173)
